MathSciNet Relay Station
MathSciNet bibliographic data
MR1160903 35J65 (22E25)
Garofalo, Nicola; Lanconelli, Ermanno Existence and nonexistence results for semilinear equations on the Heisenberg group. Indiana Univ. Math. J. 41 (1992), no. 1, 71–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement